# SDR DHLA2008745608

- Difficulty date: September 3, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER EXTERNAL FUSELAGE BS 178 LBL 3 EDGE SKIN WITH MISSING MATERIAL.  REPLACED FUSELAGE EXTERNAL DOUBLER FROM BS 178 TO BS 194 BETWEEN LBL 8 AND RBL 8 IAW BOEING DWG 65-45800 REV F DTD 04/23/97.
